Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Floquet's theorem in Hilbert spaces


Author: Juan Jorge Schäffer
Journal: Bull. Amer. Math. Soc. 70 (1964), 243-245
DOI: https://doi.org/10.1090/S0002-9904-1964-11102-2
MathSciNet review: 0162041
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 69338
  • 2. J. L. Massera and J. J. Schäffer, Linear differential equations and functional analysis. II. Equations with periodic coefficients, Ann. of Math. (2) 69 (1959), 88-104. MR 101954
  • 3. C. E. Rickart, General theory of Banach algebras. Van Nostrand, Princeton, N. J., 1960. MR 115101


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11102-2

American Mathematical Society